MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, SPANISH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, SPANISH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-58
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that, the cs300 intra-aortic balloon pump (iabp) entrance for connecting the counterpulsation balloon catheter is broken.
 
Event or Problem Description
It was reported that during the transfer of the equipment, the cs300 intra-aortic balloon pump (iabp) entrance for connecting the counterpulsation balloon catheter is broken.
 
Additional Manufacturer Narrative
Corrected data: b5, d4(udi).Updated data: b4, g3, g6, h2, h10, h11.
 
Additional Manufacturer Narrative
A getinge field service engineer (fse) evaluated the unit and the safety disk (0997-00-0985-05), and crm assembly (0997-00-0986-05) were replaced due to a blow during transport of the equipment.Functional and safety tests performed.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, SPANISH, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key19928384
Report Number2249723-2024-03199
Device Sequence Number2797851
Product Code DSP
UDI-Device Identifier10607567108339
UDI-Public(01)10607567108339(21)SI01052-L6
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-58
Device Catalogue Number0998-00-3023-58
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by Manufacturer09/13/2024
10/03/2024
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date09/20/2024
10/04/2024
Date Device Manufactured03/08/2007
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown